Hi! I got an abortion about 3-4 weeks ago now,

Patient : Hi! I got an abortion about 3-4 weeks ago now, I had waited the 2 weeks to have sex after. So about 2 weeks ago now, I had sex for the first time after it. Last week the condom had broken, and I took plan B 2 hours later so it was more effective. About 3 days after taking the pill, I had heavy bleeding a lot heavier than usual. It lasted about 3 days, which would be 4 days ago today and im now feeling really crampy nausea and just sick. Do you think there is a chance of another pregnancy, or just my body reacting to the plan B after recently getting an abortion? thank you!
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, am having a crypic pregnancy. I am about 31 fetal weeks, 33 gestational weeks. I am now having.daily Braxton hick...

Q: Can I take Tylenol when pregnant? I am a 32 year old women who is 28 weeks pregnant. I've had some massive splitting ...

Q: Insulin does not cross the placenta but glucose does, how will the baby’s body handle elevated glucose in the m...

Q: Is it possible to get pregnant while on the implanon? And if so, would the fetus survive or would it die with the imp...

Q: I have been on BCP for a while..It it normal to still breakthrough bleed? The blood is dark red to brown what can I d...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews